# SDR ASAA0580162

- Difficulty date: March 1, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323547
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV - CHECK - RT SIDE OF THE FUSELAGE IS DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLERS, DOUBLERS, AND FINGER DOUBLERS.  (K)
